Hepatitis Social Community
blood from behind
About This Community:

This forum is for hepatitis patients, family members, loved ones, friends or anyone with an interest in hepatitis, to have open social conversations about any topic they choose, with the exception of religion and politics. Please note that our standard “Rules for Posting in Public Areas”, which are found in our Terms of Use , also apply in this community. If you are newly diagnosed with Hepatitis or you have questions or information to share about current treatments, research studies, clinical trials, or other medical issues pertaining to Hepatitis, please post it in one of our Hepatitis Communities ( Hep A , Hep B , Hep C or Hep-autoimmune ).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

blood from behind

About two months post tx. been having hard time pooping, for about a week there has been blood (bright red) I just thought it was hemmeroids but now the blood is mixed in the feces and it is dark in color.  For those that do not know me I just finished triple tx. with Incivek... anyone else have this problem post tx. ?
Tags: hep c
Blank
Avatar_f_tn
Troll, what am I going to do with you?  You were lucky this time, it turned out to be nothing serious (probably just an internal hemorrhoid that got irritated).  But you are truly a gambler, you like to wait until things get bad, don't you?  I might have to lock you up in your cave again, for not calling your doc when your stools turned dark.  Try to keep your stools slightly softer, maybe try Metamucil and increase your fiber, to get your digestive system back on track and prevent that irritation from happening again?  Drink a lot of water too.  If you notice that the stools are getting hard or difficult to pass, I would encourage you to ask your doc if you can take a stool softener.  My hubby had a lot of anal rectal pain/bleeding during the 12 weeks with Incivek, and for the most part it continued throughout the remaining weeks that he was on tx and for a few weeks after he ended therapy.  The tissues just get so irritated and inflamed, kind of like the Incivek rash that forms on the skin.  But anyway, back to scolding you, go to your cave for one hour, and next time call your doc when we tell you to!
Advocate1955
10 Comments Post a Comment
Blank
Avatar_f_tn
I haven't had blood but was constipated after treatment. I'm about 13 weeks EOT and this week have been back to where I was before treatment started.

I have a friend (who does not have Hep C)  who has  been constipated and was seeing bright red blood. He thought it was probably from hemmeroids but went into his doc anyway. He's scheduled for a colonoscopy.

So my advice would be to go see your doc. It might be related to treatment, it might be due to constipation (which seems to happen after treatment), or it might be something else.

But - you won't be able to get a colonoscopy until you are at least six months past treatment. At least, that's how long they are making me wait for mine. I had to schedule it for six months after my last day of treatment.

rk
Blank
446474_tn?1404424777
You are correct bright red blood is commonly hemorrhoids.

'blood is mixed in the feces and it is dark in color'

Black tarry feces medically called "melena" is a sign of internal bleeding. If you are cirrhotic this can happen from bleeding varices when one has advanced cirrhosis.

When there is enough blood to change the appearance of your stools, the doctor will want to know the exact color to help find the site of bleeding. To make a diagnosis, your doctor may use endoscopy or special x-ray studies.

Black stool usually means that the blood is coming from the upper part of the gastrointestinal (GI) tract. This includes the esophagus, stomach, and the first part of the small intestine. Blood will typically look like tar after it has been exposed to the body's digestive juices as it passes through the intestines.

Eating black licorice, lead, iron pills, bismuth medicines like Pepto-Bismol, or blueberries can also cause black stools. Beets and tomatoes can sometimes make stools appear reddish. In these cases, your doctor can test the stool with a chemical to rule out the presence of blood.

********* Please see a doctor ASAP!!! *****************
I know it is embarrassing. But bleeding can be very serious. Don't let something happen to you because of embarrassment. Better safe than sorry. Perhaps you can take a small sample and put it in a plastic jar? The doctor can test to see if it is blood that is dark.

Good luck!!!

Hector
Blank
179856_tn?1333550962
As always Hector is100 percent correct.  I had no idea I had a rare esophageal problem. thank god work called 911 when I puked up tons of blood (I thought I had varices due to my liver damage, I passed out because I "thought" I was scared).

The ER doc said they needed a sample. I was like of what?

You learn humility when your life depends on it.

If you are worried, address it with your physician, don't ask on the Internet.  5 days if cardiac intensive care will teach you that. All because I thought I knew a little bit of doctor stuff.
Blank
179856_tn?1333550962
Ps I remember you troll eater. (iPad sorry one word ) I'm usually not so blunt (but I think of you fondly . Just go to a doctor). Well I'm often blunt but usually only with those I like :)
Blank
Avatar_f_tn
  I hope you went to the Doctor, Trolleater, internal bleeding is of course dangerous~  and I hope your Doctor can find out the cause
Blank
2094297_tn?1345392693
  Did not go to Dr. as it went away, must have ruptured something down there.  But thanks for looking out for the troll, just as you have done for the last year..
Blank
3211536_tn?1359389169
Bad,bad,bad,(as my daughter would say).You didn't go to the Doctor!So just go!
Blank
Avatar_f_tn
Troll, what am I going to do with you?  You were lucky this time, it turned out to be nothing serious (probably just an internal hemorrhoid that got irritated).  But you are truly a gambler, you like to wait until things get bad, don't you?  I might have to lock you up in your cave again, for not calling your doc when your stools turned dark.  Try to keep your stools slightly softer, maybe try Metamucil and increase your fiber, to get your digestive system back on track and prevent that irritation from happening again?  Drink a lot of water too.  If you notice that the stools are getting hard or difficult to pass, I would encourage you to ask your doc if you can take a stool softener.  My hubby had a lot of anal rectal pain/bleeding during the 12 weeks with Incivek, and for the most part it continued throughout the remaining weeks that he was on tx and for a few weeks after he ended therapy.  The tissues just get so irritated and inflamed, kind of like the Incivek rash that forms on the skin.  But anyway, back to scolding you, go to your cave for one hour, and next time call your doc when we tell you to!
Advocate1955
Blank
2094297_tn?1345392693
   YESSSS   MOM..... Can I come out yet ?
Blank
Avatar_f_tn
Yes, you can come out now. :)
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis Social Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
1815939_tn?1377995399
Blank
pooh55811
683231_tn?1408489117
Blank
flyinlynn
Auburn, WA
163305_tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Avatar_m_tn
Blank
can-do-man
IN
446474_tn?1404424777
Blank
HectorSF
CA
Avatar_f_tn
Blank
susan400
FL